Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 843714, 9 pages
Research Article

Solution of the Stochastic Heat Equation with Nonlinear Losses Using Wiener-Hermite Expansion

1Electrical & Computer Engineering Department, Engineering Faculty, Effat University, Jeddah 21478, Saudi Arabia
2Engineering Mathematics & Physics Department, Engineering Faculty, Cairo University, Giza 12221, Egypt
3Mathematics Department, Science College, University of Dammam, Dammam 31451, Saudi Arabia

Received 5 April 2014; Accepted 8 June 2014; Published 24 June 2014

Academic Editor: Song Cen

Copyright © 2014 Mohamed A. El-Beltagy and Noha A. Al-Mulla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • M.-C. Casabán, J.-C. Cortés, J.-V. Romero, and M.-D. Roselló, “Random First-Order Linear Discrete Models and Their Probabilistic Solution: A Comprehensive Study,” Abstract and Applied Analysis, vol. 2016, pp. 1–22, 2016. View at Publisher · View at Google Scholar